# SDR UALA2009062201758

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 27,387 hours, 11,371 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY TEST FAILS AFT LEFT PSEU.  REPLACED LEFT AFT EPSU BATTERY CHARGER.  TEST NORMAL.
